# SDR SA06064

- Difficulty date: September 1, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Condition: Faulty
- Location: Passenger Cabin
- Part time: 16,908 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - LOCK WIRE WAS FOUND BROKEN ON DISC AND PAWL OF THE LT MAIN ENTRANCE DOOR ESCAPE SLIDE.  MAINTENANCE REPLACED THE LT MAIN ENTRANCE DOOR ESCAPE SLIDE.  OK FOR SERVICE.
